# SDR ASMF201303002

- Difficulty date: January 12, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 29,978 hours, 18,374 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibrates
- Location: Nlg Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE ACFT TO LANDING DUE TO A STRONG NOISE AND VIBRATION IN THE NLG AND RT TREND. MX PERSONNEL PERFORMED A NLG REVISION IAW MM 32-00-00, NO DETECTING FAILURE. AS A PRECAUTIONARY ACTION, IT WAS PERFORMED SERVICE TO THE NLG SHOCK STRUT IAW MM 12-15-41, ALL CORRECT.
